My daughter has been on alesse since March 2011 and in the last 2 months has had significant scalp hair loss and has been tested and no abnormalities found to cause this condition. This is indicated as a side effect, do you see if very often and what should be done at this point.
- Alesse Information for Consumers
- Alesse Information for Healthcare Professionals (includes dosage details)
- Side Effects of Alesse (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
i'm a male of 25yrs in age and i have been taking a prescribed narcotic by the name of Adderall XR (b.k.a.-amphetamine salts) and i have noticed ...
1 answer • 3 Mar 2012
I am a 62 year old female and I have been reduced to being so uncomfortable because of losing at least 50% of my hair in the last 5 months that I ...
2 answers • 29 Nov 2013
1 answer • 6 Jul 2014
I have been subscribed with minaxen for facial acne for 6 months one of the side effects is hair loss I want to know if this is body hair or on the ...
0 answers • 14 Aug 2014